My WebMD Sign In, Sign Up

Eyes

Following Topic Unfollow Topic | 32 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
My advice to you, since I have those arthritis issues too, would be to see rhumatologist. Since you have the combination of another problem, it could...
Posted:
0 of 0 found this helpful
Q.
A.
Oh, dear. It's never good to put antibiotic drops in the wrong orifice.In general, any time you accidentally get something in your eye -- whether...
Posted:
2 of 3 found this helpful
Q.
A.
spam.
Posted:
0 of 0 found this helpful
Q.
A.
Before seeking a remedy, observe what's causing it. IE: Using a computer for long periods of time. Wearing contact lenses to long. Get to know...
Posted:
2 of 2 found this helpful
Q.
A.
He obviously needs help.  He's doing very dangerous things.  If this person is young, let his parents know what's going.  You...
Posted:
0 of 0 found this helpful
Q.
A.
Hi If your not happy with his answer, then go to your local ERGood Luck
Posted:
2 of 2 found this helpful
Q.
A.
It usually heals spontaneously after the sty ruptures.
Posted:
0 of 0 found this helpful
Q.
A.
Yes, they could, as one sign of stimulation is dilated pupils.  Stacker 2 and related pills are mostly caffeine and vitamins.
Posted:
1 of 2 found this helpful
Q.
A.
If you were diagnosed with strep on Monday, and then started on antibiotics, I doubt that you have spread it to your eyes. You could be allergic to...
Posted:
0 of 0 found this helpful
Q.
A.
I would usually say to rinse with saline because it doesn't burn your eyes like plain water can.  You can make a really weak salt water...
Posted:
0 of 0 found this helpful
Q.
A.
Hi You really need to go back and see your ophthalmic surgeon, that's the person you really do need to see, he/she will know all about your eye...
Posted:
0 of 0 found this helpful
Q.
A.
I have a disease called Sjogren's Syndrome which causes severe dryness of the eyes, among other things. As a result I often suffer from cornea...
Posted:
1 of 1 found this helpful
Q.
A.
Hi This piece below is from the Mayo Clinic, it may just help you understand your problem, but as you read its not a really bad problem. Arcus...
Posted:
0 of 0 found this helpful
Q.
A.
Have you considered seeing a psychologist/psychiatrist to discuss your body image issues?
Posted:
0 of 0 found this helpful
Q.
A.
Yes it can but only because you are nervous. They can give you medication to help keep You calm and medications to go home with to sleep the night...
Posted:
0 of 0 found this helpful